Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 706091, 12 pages
http://dx.doi.org/10.1155/2013/706091
Research Article

-Random Attractors and Asymptotic Smoothing Effect of Solutions for Stochastic Boussinesq Equations with Fluctuating Dynamical Boundary Conditions

School of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Chongqing 400065, China

Received 24 August 2013; Accepted 25 October 2013

Academic Editor: Grzegorz Lukaszewicz

Copyright © 2013 Yijin Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Ozgokmen, T. Iliescu, P. Fischer, A. Srinivasan, and J. Duan, “Large eddy simulation of stratified mixing in two-dimensional dam-break problem in a rectangular enclosed domain,” Ocean Modelling, vol. 16, no. 1-2, pp. 106–140, 2007. View at Publisher · View at Google Scholar
  2. J. Duan, H. Gao, and B. Schmalfuß, “Stochastic dynamics of a coupled atmosphere-ocean model,” Stochastics and Dynamics, vol. 2, no. 3, pp. 357–380, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. A. Dijkstra, Nonlinear Physical Oceanography, Kluwer Academic Publishers, Boston, Mass, USA, 2000.
  4. P. Brune, J. Duan, and B. Schmalfuß, “Random dynamics of the Boussinesq system with dynamical boundary conditions,” Stochastic Analysis and Applications, vol. 27, no. 5, pp. 1096–1116, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. Sun, H. Gao, J. Duan, and B. Schmalfuß, “Rare events in the Boussinesq system with fluctuating dynamical boundary conditions,” Journal of Differential Equations, vol. 248, no. 6, pp. 1269–1296, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. R. Li and B. L. Guo, “Random attractors of Boussinesq equations with multiplicative noise,” Acta Mathematica Sinica, vol. 25, no. 3, pp. 481–490, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. W. Zhao and Y. Li, “Existence of random attractors for a p-Laplacian-type equation with additive noise,” Abstract and Applied Analysis, vol. 2011, Article ID 616451, 21 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  8. W. Zhao and Y. Li, “Asymptotic behavior of two-dimensional stochastic magneto-hydrodynamics equations with additive noises,” Journal of Mathematical Physics, vol. 52, no. 7, Article ID 072701, 18 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  9. H. Crauel, A. Debussche, and F. Flandoli, “Random attractors,” Journal of Dynamics and Differential Equations, vol. 9, no. 2, pp. 307–341, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. C. Zhao and J. Duan, “Random attractor for the Ladyzhenskaya model with additive noise,” Journal of Mathematical Analysis and Applications, vol. 362, no. 1, pp. 241–251, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. W. Zhao and Y. Li, “L2,Lp-random attractors for stochastic reaction-diffusion equation on unbounded domains,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 2, pp. 485–502, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. Li and B. Guo, “Random attractors for quasi-continuous random dynamical systems and applications to stochastic reaction-diffusion equations,” Journal of Differential Equations, vol. 245, no. 7, pp. 1775–1800, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. B. Schmalfuß, “Backward cocycles and attractors of stochastic differential equations,” in International Seminar on Applied Mathematics-Nonlinear Dynamics: Attractor Approximation and Global Behavior, V. Reitmann, T. Riedrich, and N. Koksch, Eds., pp. 185–192, Technische Universitat, Dresden, Germany, 1992. View at Google Scholar
  14. H. Crauel and F. Flandoli, “Attractors for random dynamical systems,” Probability Theory and Related Fields, vol. 100, no. 3, pp. 365–393, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, vol. 68 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1997. View at MathSciNet
  16. A. V. Babin and M. I. Vishik, Attractors of Evolution Equations, vol. 25 of Studies in Mathematics and Its Applications, North-Holland, Amsterdam, The Netherlands, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  17. J. W. Cholewa and T. Dłotko, “Bi-spaces global attractors in abstract parabolic equations,” in Evolution Equations, vol. 60 of Banach Center Publications, pp. 13–26, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. C. K. Zhong, M. H. Yang, and C. Y. Sun, “The existence of global attractors for the norm-to-weak continuous semigroup and application to the nonlinear reaction-diffusion equations,” Journal of Differential Equations, vol. 223, no. 2, pp. 367–399, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. H. Crauel, “Global random attractors are uniquely determined by attracting deterministic compact sets,” Annali di Matematica Pura ed Applicata, vol. 176, pp. 57–72, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. F. Flandoli and B. Schmalfuß, “Random attractors for the 3D stochastic Navier-Stokes equation with multiplicative white noise,” Stochastics and Stochastics Reports, vol. 59, no. 1-2, pp. 21–45, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  21. P. E. Kloeden and J. A. Langa, “Flattening, squeezing and the existence of random attractors,” Proceedings of the Royal Society of London A, vol. 463, no. 2077, pp. 163–181, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. P. W. Bates, K. Lu, and B. Wang, “Random attractors for stochastic reaction-diffusion equations on unbounded domains,” Journal of Differential Equations, vol. 246, no. 2, pp. 845–869, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. T. Caraballo, G. Łukaszewicz, and J. Real, “Pullback attractors for asymptotically compact non-autonomous dynamical systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 3, pp. 484–498, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. W. Zhao, “H1-random attractors for stochastic reaction-diffusion equations with additive noise,” Nonlinear Analysis: Theory, Methods & Applications, vol. 84, pp. 61–72, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  25. W. Zhao, “H1-random attractors and random equilibria for stochastic reaction-diffusion equations with multiplicative noises,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, no. 10, pp. 2707–2721, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  26. H. Brézis and T. Gallouet, “Nonlinear Schrödinger evolution equations,” Nonlinear Analysis, vol. 4, no. 4, pp. 677–681, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. Y. Cao and E. S. Titi, “On the rate of convergence of the two-dimensional α-models of turbulence to the Navier-Stokes equations,” Numerical Functional Analysis and Optimization, vol. 30, no. 11-12, pp. 1231–1271, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  28. L. Arnold, Random Dynamical Systems, Springer Monographs in Mathematics, Springer, Berlin, Germany, 1998. View at MathSciNet
  29. P. Imkeller and B. Schmalfuss, “The conjugacy of stochastic and random differential equations and the existence of global attractors,” Journal of Dynamics and Differential Equations, vol. 13, no. 2, pp. 215–249, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, vol. 44 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  31. I. Chueshov, Monotone Random Systems Theory and Applications, vol. 1779 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2002. View at Publisher · View at Google Scholar · View at MathSciNet